MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous

BOSTON SCIENTIFIC CORPORATION Emerge?; Catheters, Transluminal Coronary Angioplasty, Percutaneous
Model Number H7493919108200
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the coronary artery.The emerge balloon catheter was selected for percutaneous transluminal coronary angioplasty.During the procedure, there was significant resistance between the devices.The balloon catheter could not be withdrawn and was subsequently removed from the body along with the guidewire and guiding catheter.The procedure was completed with another of the same device.The patient was stable and no complications were reported.

Brand Name
Emerge?
Common Device Name
Catheters, Transluminal Coronary Angioplasty, Percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key24192297
Report Number2124215-2026-04772
Device Sequence Number8064709
Product Code LOX
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0035304116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight165 LB